# SDR IPXA2017030714825

- Difficulty date: February 10, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,925 hours, 16,682 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: AEA70052
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT FWD CENTER GEAR DOOR HINGE SUPPORT FITTING IS WORN.  REPAIRED THE DOOR HINGE SUPPORT FITTING IAW  EA 011-5310-01-A6671 REV I/R, AND EO MD11-5310-63520-A.
